MathSciNet Relay Station
MathSciNet bibliographic data
MR648775 58A10 (58A30 58F05 81.58)
Rawnsley, J. H. On the cohomology groups of a polarisation and diagonal quantisation. Trans. Amer. Math. Soc. 230 (1977), 235–255.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement